Two-step series estimation of sample selection models
Econometrics Journal, 2009, vol. 12, issue s1, pages S217-S229
Sample selection models are important for correcting the effects of non-random sampling. This paper is about semiparametric estimation using a series approximation to the correction term. Regression spline and power series approximations are considered. Asymptotic normality and consistency of an asymptotic variance estimator are shown. Copyright (C) The Author(s). Journal compilation (C) Royal Economic Society 2009
References: Add references at CitEc
Citations View citations in EconPapers (44) Track citations by RSS feed
Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2008.00263.x link to full text (text/html)
Access to full text is restricted to subscribers.
Working Paper: Two Step Series Estimation of Sample Selection Models (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:12:y:2009:i:s1:p:s217-s229
Ordering information: This journal article can be ordered from
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().